Perindopril-induced angioedema of the lips and tongue
Because of its safety and efficacy, perindopril is a commonly prescribed angiotensin-converting enzyme inhibitor. Published in the Journal of Medical Case Reports, the authors in the present paper describe the clinical manifestations, management, and outcome of perindopril-induced angioedema of the lips and tongue in a 65-year-old man.

A 65-year-old man presented to an emergency department with lip and tongue swelling and dysphagia. There were no systemic symptoms and no past history of a similar event. He had been consuming perindopril 5 mg and amlodipine 5 mg for the last 3 weeks; one tablet of Coveram contains 3.395 mg perindopril corresponding to 5 mg perindopril arginine and 6.935 mg amlodipine besilate corresponding to 5 mg amlodipine. A physical examination revealed considerable swelling of his lips and tongue.

Electrocardiography demonstrated sinus rhythm, a normal P axis, and V-rate of 50–99. A clinical diagnosis of perindopril-induced angioedema was made, and perindopril was discontinued. The angioedema resolved completely after the administration of antihistamines and corticosteroids.

In conclusion, ACE inhibitor-induced angioedema is a potentially lethal condition, and early detection is necessary for appropriate therapeutic intervention.

Read in detail here: https://pxmd.co/u8euY
M●●●●●z A●●●m and 1 others like this
Like
Comment
Share